# SDR 06FDEA04252

- Difficulty date: December 16, 2006
- Submitted: December 19, 2006
- Operation: Air carrier
- Aircraft: N245FE
- Make and model: Boeing 727277
- Aircraft serial: 22016
- Aircraft time: 39,064 hours, 30,955 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1062- 1119
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER CORRODED EXT FUSELAGE STA 1071-1080 RBL10 STR 29 R 8 RIVETS DISHED IN EXT SKIN.  PERFORMED STR REPAIR IAW SRM 53-10-3 FIG 1.
